Wrote recently about sleep problem associated with changing from Mirapexin 0,26mg to Madopar 62.5mg x 3 daily.
I have recently started to get Restless Leg symptoms that last most of the night, this has only occurred after switching to Madopar.
Currently taking the following;-
8.00 Before Breakfast
Pregabalin 75mg(back problem)
12.30 Before Lunch
18.00 Before Evening Meal
Pregabalin 75 mg
Mirtazapine 15mg ( to help sleep, proves ineffective to Restless Leg)
Does anyone know how to prevent this occurring or a suitable treatment ?
Hi Arren, I have not seen your earlier posts regarding Restless Legs but I am very interested. I first showed signs of Parkinsons nearly nine years ago, been diagnosed for seven years. I am on the maximum doses for Madopar and Mirapexin(Pramipexole). I have had problems with a tremor in my left leg and hand, but due to taking the above medication for a long time I found that the tremor has been controlled quite reasonably during the day, but as Parkinsons has progressed I have had problems with my leg shaking every night when I get in bed. I have been told that if it is restless legs then the medication I take, Pramipexole is supposed to treat it. I'm still stuck with this situation after about 18 months. I'm still trying to get help with this, so good luck with your problem. The PDS have produced a good leaflet for advice about Restless Legs.